Nonlinear oscillations of space tethers

Research output: Contribution to journalArticlepeer-review

Abstract

Nonlinear oscillations of a tether system of two satellites connected with a long thin flexible tether (cable, wire) are considered. The nonlinear ordinary differential equation of Galerkin's formulation is integrated and the phase picture of motion is presented. A rather accurate analytical approximation for the amplitude-frequency relation is suggested.

Original languageEnglish
Pages (from-to)405-408
Number of pages4
JournalActa Astronautica
Volume32
Issue number5
DOIs
StatePublished - May 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Nonlinear oscillations of space tethers'. Together they form a unique fingerprint.

Cite this